# SDR QXEA9600279

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11031
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Part number: 5515800104
- Condition: Failed
- Location: Cabin
- Component: Grimes, 5515800106
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER COCKPIT DOOR INOP.  SIGN REPLACED AND SIGN OPS CHECKED GOOD.
